# SDR GTIA2020082435327

- Difficulty date: August 23, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 15,818 hours, 6,916 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLASH LIGHT INOPERABLE (FLASHLIGHT AND HOLDERS, FLIGHT DECK OR CABIN).  REMOVED AND REPLACED AFT FLASHLIGHT IAW CMM 25-60-13 OPS CHECK GOOD. THIS CLEARS DMI# 253909401. PLACARD REMOVED MOC NOTIFIED.
